Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Weight gain after balloon dilation procedure. History of kidney donation. Cause of weight gain?

My husband has achalasia he had balloon dilation approx 2 years ago since having this procedure he gained nearly 4 stone in weight we eat a fairly healthy diet and my husband exercises at least 4 times a week at the gym but still no weight is coming of his stomach his viseral is 10. Any thoughts as to how he can loose the fat around his stomach. he also donated a kidney 8 years ago would this have a bearing on his weight?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M.. forum.
Since within 2 years he got 25 kg weight ,really pretty high.
You mentioned that there was dilation for achalasia .
There develops difficulty in swallowing esophagus due to achalasia.
It might happened that he was under weight before dilation.
Now weight may be slight high but not as think , so please mention the weight and height , age of your husband.
2 nd possibility may be fluid retention due to one kidney , so please get in blood for serum creatinine and blood urea .
If kidney function normal need not to worry.
So deal accordingly.
Good luck for your husband.
Answered: Mon, 26 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor